# SDR DALA2021051802773

- Difficulty date: May 15, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 85,850 hours, 34,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1640-1660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 CORROSION ON FLOOR SUPPORT CHANNEL BTW STA 1640/1660 AND 58 LBL AT FLOOR STRUCTURE AREA. CORRECTIVE ACTION: FOUND OUT OF LIMITS. SUMMARY OF NRC 00566. REPLACED PER B757-200 SRM. (1810173)
